Follow
Ji Li
Ji Li
Verified email at mq.edu.au
Title
Cited by
Cited by
Year
Hardy spaces associated to operators satisfying Davies–Gaffney estimates and bounded holomorphic functional calculus
XT Duong, J Li
Journal of Functional Analysis 264 (6), 1409-1437, 2013
90*2013
Maximal operator for multilinear singular integrals with non-smooth kernels
XT Duong, R Gong, L Grafakos, J Li, L Yan
Indiana University Mathematics Journal, 2517-2541, 2009
502009
Two weight commutators on spaces of homogeneous type and applications
XT Duong, R Gong, MJS Kuffner, J Li, BD Wick, D Yang
The Journal of Geometric Analysis 31 (1), 980-1038, 2021
492021
Hardy space theory on spaces of homogeneous type via orthonormal wavelet bases
Y Han, J Li, LA Ward
Applied and Computational Harmonic Analysis 45 (1), 120-169, 2018
452018
Compactness of Riesz transform commutator on stratified Lie groups
P Chen, XT Duong, J Li, Q Wu
Journal of Functional Analysis 277 (6), 1639-1676, 2019
442019
Multiparameter Hardy space theory on Carnot-Carathéodory spaces and product spaces of homogeneous type
Y Han, J Li, G Lu
Transactions of the American Mathematical Society 365 (1), 319-360, 2013
442013
A complete real-variable theory of Hardy spaces on spaces of homogeneous type
Z He, Y Han, J Li, L Liu, D Yang, W Yuan
Journal of Fourier Analysis and Applications 25, 2197-2267, 2019
432019
Duality of multiparameter Hardy spaces on spaces of homogeneous type
Y Han, J Li, G Lu
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 9 (4), 645-685, 2010
432010
Haar bases on quasi-metric measure spaces, and dyadic structure theorems for function spaces on product spaces of homogeneous type
A Kairema, J Li, MC Pereyra, LA Ward
Journal of Functional Analysis 271 (7), 1793-1843, 2016
402016
Factorization for Hardy spaces and characterization for BMO spaces via commutators in the Bessel setting
XT Duong, J Li, BD Wick, D Yang
Indiana University Mathematics Journal, 1081-1106, 2017
382017
Orlicz–Hardy spaces associated to operators satisfying bounded H∞ functional calculus and Davies–Gaffney estimates
BT Anh, J Li
Journal of mathematical analysis and applications 373 (2), 485-501, 2011
332011
Criterion of the boundedness of singular integrals on spaces of homogeneous type
Y Han, Y Han, J Li
Journal of Functional Analysis 271 (12), 3423-3464, 2016
302016
Characterizations of HΔN1 (Rn) and BMOΔN (Rn) via weak factorizations and commutators
J Li, BD Wick
Journal of Functional Analysis 272 (12), 5384-5416, 2017
292017
Littlewood-Paley theory on metric spaces with non doubling measures and its applications
CQ Tan, J Li
Science China Mathematics 58, 983-1004, 2015
272015
Compactness of Riesz transform commutator associated with Bessel operators
XT Duong, J Li, S Mao, H Wu, D Yang
Journal d'Analyse Mathématique 135, 639-673, 2018
262018
Dyadic structure theorems for multiparameter function spaces
J Li, J Pipher, LA Ward
Revista Matemática Iberoamericana 31 (3), 767-797, 2015
262015
Lower bound of Riesz transform kernels and commutator theorems on stratified nilpotent Lie groups
XT Duong, HQ Li, J Li, BD Wick
Journal de Mathématiques Pures et Appliquées 124, 273-299, 2019
252019
An explicit formula of Cauchy--Szeg\"{o} kernel for quaternionic Siegel upper half space and applications
DC Chang, XT Duong, J Li, W Wang, Q Wu
arXiv preprint arXiv:1908.03040, 2019
232019
Marcinkiewicz-type spectral multipliers on Hardy and Lebesgue spaces on product spaces of homogeneous type
P Chen, XT Duong, J Li, LA Ward, L Yan
Journal of Fourier Analysis and Applications 23, 21-64, 2017
222017
Sharp endpoint estimates for Schrödinger groups
P Chen, XT Duong, J Li, L Yan
Mathematische Annalen 378 (1), 667-702, 2020
212020
The system can't perform the operation now. Try again later.
Articles 1–20